CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
COMPRESSIBLE NON-ISENTROPIC BIPOLAR NAVIER-STOKES-POISSON SYSTEM IN R-3 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2169-2194
Authors:  Hsiao Ling;  Li Hailiang;  Yang Tong;  Zou Chen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Non-isentropic bipolar Navier-Stokes-Poisson system  optimal time decay rate  
COMPRESSIBLE NAVIER-STOKES-POISSON EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 1937-1948
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes-Poisson system  optimal time decay rates  
THE WELL-POSEDNESS AND ASYMPTOTICS OF MULTI-DIMENSIONAL QUANTUM HYDRODYNAMICS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 552-568
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quantum hydrodynamics  well-posedness  longtime behavior  small scale limit  
explicitexpressionsfortheruinprobabilitiesoferlangriskprocesseswithparetoindividualclaimdistributions 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 003, 页码: 495
Authors:  Wei Li;  Yang Hailiang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
SEMICLASSICAL LIMIT AND WELL-POSEDNESS OF NONLINEAR SCHRODINGER-POISSON SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 页码: 18
Authors:  Li, Hailiang;  Lin, Chi-Kun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger-Poisson system  quantum hydrodynamics  Euler-Poisson system  semiclassical limit  WKB expansion  quasilinear symmetric hyperbolic system  
有摩擦金融市场的弱无套利性 期刊论文
中国管理科学, 2002, 卷号: 010, 期号: 003, 页码: 1
Authors:  李仲飞;  汪寿阳;  杨海亮
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
ASYMPTOTIC BEHAVIOR TOWARD THE RAREFACTION WAVE FOR SOLUTIONS OF RATE-TYPE VISCOELASTIC SYSTEM WITH BOUNDARY EFFECT 期刊论文
Acta Mathematica Scientia, 2000, 卷号: 20, 期号: 2, 页码: 245
Authors:  He C(何成);  Li HL(李海梁)
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30